# SDR U2RA201809250007

- Difficulty date: September 25, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5754 · Leading Edge Devices
- Part: Stringer
- Part number: 65B107899
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 VARIABLE CAMBER FLAP LOWER CENTER STRINGER CRACKED.  REPLACED CRACKED STRINGER PER STRUCTURAL REPAIR MANUAL 51-10-02 AND 51-40-02.
